| Catalog Number |
UNK Control Unit |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperplasia (1906)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported through a sales representative a suspected case of paradoxical hyperplasia (ph), "texture change, fat has become much firmer and bulging" on lower abdomen and flanks area 76 months post treatment to submental, full abdomen and flanks areas with a cooladvantage applicator for a coolsculpting system, following treatments performed on (b)(6) 2019 and (b)(6) 2020.Healthcare professional later reported patient experienced swelling and bruising on flanks area after first treatment.
Additional Manufacturer Narrative
Paradoxical adipose hyperplasia (ph) is a known potential adverse event addressed in the product labeling.According to the coolsculpting user manual, under rare adverse events, ph is characterized by a visibly enlarged tissue volume within the treatment area, which may develop two to five months after treatment.Surgical intervention may be required.Ph is not related to any coolsculpting device failure mode but it is included in the risk management files of the device because it is a risk that is inherent to the use cryolipolysis for localized fat reduction.A supplemental report will be submitted if and when additional information is obtained.